# SDR 2005UALA00395

- Difficulty date: April 26, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 54,165 hours, 8,956 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Ram Air Turnibe
- Part time: 54,165 hours, 8,956 cycles
- Component: Ram Air Turbine
- Component part number: 25BT7100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE FAILURE.  DURING ROUTINE MAINTENANCE CHECK, A DISCREPANCY WAS NOTICED ON THE RAT SPEED SENSING.  UPON FURTHER TROUBLESHOOTING, A WIRE INSIDE THE RAT SPEED SENSOR WAS FOUND BROKEN.  AFTER REPAIR, THE RAT TEST WAS COMPLETED SUCCESSFULLY.
